# SDR CA140305001

- Difficulty date: February 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 21,184 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 7250 · Turbine Section
- Part: Stator
- Part number: 3032651
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THREE CRACKS FOUND ON OUTER RING WHEN INSPECTING BY BORESCOPE IN NOZZLE HOLES PARTS REMOVED FOR OVERHAUL AND REPLACED.
